# SDR AMTA200400394

- Difficulty date: April 4, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGES AT TAKEOFF POWER NOTED SURGE IN EPR AND N1.  ACCOMPLISHED TEST 13 PER AMM CHAPTER 71-00-00-5 UNLATCHED EEC, FLUCTUATION STOPPED.  INSPECTED PF RAKES FOUND NR 2 HEAD ON OUTBOARD RAKE BROKEN SEE 1405/658 FOR ACCOMPLISHMENT OF TEMP REPAIR.  (M)
